The CCR4-directed monoclonal antibody mogamulizumab has been shown to significantly improve progression-free survival and overall response rate compared with vorinostat in adults with relapsed/refractory mycosis fungoides (MF) and Sézary syndrome (SS). One of the most common adverse events seen with mogamulizumab in MF/SS patients is rash. Because of the protean nature of MF/SS and the variable clinical and histopathological features of mogamulizumab-associated rash, healthcare providers may have difficulty distinguishing rash from disease, and may not be aware of appropriate treatment strategies for this generally manageable adverse event. The objective of this report was to combine results from published literature with experiences and recommendations from multiple investigators and institutions into clinical best practice recommendations to assist healthcare providers in identifying and managing mogamulizumab-associated rash. Optimal management, which includes biopsy confirmation and steroid treatment, requires a multidisciplinary approach among oncology, dermatology, and pathology practitioners. INFOGRAPHIC.
View details for DOI 10.1007/s13555-021-00624-7
View details for PubMedID 34816383